4 doctors weighed in:

Are there adverse reactions to epi-pens?

4 doctors weighed in
Dr. Alyson Simpson
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Yes

Anyone who uses the epi-pen should be evaluated in the emergency department or by their physician after use to monitor for side effects which include but are not limited to increased heart rate, increased blood pressure, heart palpitations, arrhythmias- abnormal heart rhythms, tremor, and anxiety.

In brief: Yes

Anyone who uses the epi-pen should be evaluated in the emergency department or by their physician after use to monitor for side effects which include but are not limited to increased heart rate, increased blood pressure, heart palpitations, arrhythmias- abnormal heart rhythms, tremor, and anxiety.
Dr. Alyson Simpson
Dr. Alyson Simpson
Thank
1 comment
Dr. Linda Green
Since the Epipen is a short acting medicine that wears off quickly it is important to seek emergency care for additional treatment if required.
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology

In brief: Yes

The greatest danger is injecting Epinephrine into your thumb.
This occurs if you hold your thumb over the orange end while holding the blue end against the thigh. The needle comes out of the orange end! older persons with coronary artery narrowing should use Epipen (epinephrine) with caution. Nausea and hyperactivity are brief occasional adverse effects. Epipen (epinephrine) is a very safe & effective medication.

In brief: Yes

The greatest danger is injecting Epinephrine into your thumb.
This occurs if you hold your thumb over the orange end while holding the blue end against the thigh. The needle comes out of the orange end! older persons with coronary artery narrowing should use Epipen (epinephrine) with caution. Nausea and hyperactivity are brief occasional adverse effects. Epipen (epinephrine) is a very safe & effective medication.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Read more answers from doctors